# SDR CA071217003

- Difficulty date: December 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: DSC252B40124
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) TOTAL FAILURE OF NR 2 HYD SYS OCCURRED AFTER GEAR EXTENSION (NORMAL). LOSS OF PRESSURE WITH ASSOCIATED CAUTION LIGHTS QUICKLY FOLLOWED BY TOTAL LOSS OF ALL NR 2 HYD QUANTITY (FLUID). UPGRADED CALL TO PAN WITH REQUEST FOR LOCAL SERVICES ON STANDBY. AFTER ALTERNATE GEAR EXTENSION, THE NR 2 HYD PRESSURE ROSE TO NORMAL AT 3000 PSI. AFTER LANDING WITH NORMAL HYD PRESSURE, AC TAXIED CLEAR OF RUNWAY.   ENGINEERING INVESTIGATION REVEALED A FAILURE OF THE NLG DRAG BRACE ACTUATOR (DOWN) FLEXIBLE HOSE. HOSE REPLACED AND FOLLOWING APPROPRIATE CHECKS IAW THE MM.  THE AIRCRAFT WAS RELEASED BACK TO SERVICE WITHOUT FURTHER INCIDENT.   THIS IS A KNOWN ISSUE PREVIOUS SDR 20031030005. (TC NR 20071217003)
